# SDR SWIA202264790

- Difficulty date: February 23, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT DOOR SILL REST ( EXTERNAL SIDE) HAS CORROSION AROUND MULTIPLE NUTPLATES AS MARKED    (C CHECK RO 03/07/2022)   REMOVED AND REPLACED AFT CARGO DOOR SILL REST REF EMB SRM 51-40-08.
